Matessi Diego

Research Fellow
SSD
MAT/03 - GEOMETRY
Competition sector
01/A2 - GEOMETRY AND ALGEBRA

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16155
University email address
Web site

Education

Research

Publications
  • Lagrangian submanifolds from tropical hypersurfaces / D. Matessi. - (2018 Apr 04).
  • Lagrangian pairs of pants / D. Matessi. - (2018 Feb 08).
  • On homological mirror symmetry of toric Calabi-Yau threefolds / M. Gross, D. Matessi. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 16:5(2018), pp. 1249-1349.
  • Conifold transitions via affine geometry and mirror symmetry / R. Castano-Bernard, D. Matessi. - In: GEOMETRY & TOPOLOGY. - ISSN 1465-3060. - 18:3(2014 Jul 07), pp. 1769-1863.
  • Čech and de Rham cohomology of integral forms / R. Catenacci, M. Debernardi, P. Grassi, D. Matessi. - In: JOURNAL OF GEOMETRY AND PHYSICS. - ISSN 0393-0440. - 62:4(2012 Apr), pp. 890-902.